Nombre de documents

13

Mohammed El Azhari


University Mohammed V

Ecole Normale Supérieure

Department of Mathematics

Rabat, Morocco 


Article dans une revue8 documents

  • Mohammed El Azhari. A non-unital algebra has UUNP iff its unitization has UUNP. Fundamental Journal of Mathematics and Mathematical Sciences, Fundamental Research and Development International, 2016, 5 (1), pp.7-9. <hal-01306400>
  • Mohammed El Azhari. On uniform topological algebras. Analele Stiintifice Ale Universitatii "Al. I. Cuza" Din Iasi Matematica, 2015. <hal-01306458>
  • Mohammed El Azhari. On Saturated Uniformly A-convex Algebras. SOP Transactions on Applied Mathematics, Scientific Online Publishing, 2014, 1 (2), pp.11-16. <hal-01303310>
  • Mohammed El Azhari. A real p-homogeneous seminorm with square property is submultiplicative. Advances in Pure Mathematics, Scientific Research Publishing, 2013, 3 (8), pp.660-665. <10.4236/apm.2013.38088 >. <hal-01145773>
  • Mohammed El Azhari. A Remark on Continuity of Positive Linear Functionals on Separable Banach *-Algebras. Analele Universitatii de Vest din Timisoara Seria Matematica-Informatica, West University of Timisoara, 2013, 51 (2), pp.3-5. <10.2478/awutm-2013-0011>. <hal-01303280>
  • Mohammed El Azhari. On a conjecture concerning some automatic continuity theorems. Rendiconti del Circolo Matematico di Palermo, 2012, 61 (1), pp.13-17. <10.1007/s12215-011-0070-2>. <hal-01303274>
  • Mohammed El Azhari. A real seminorm with square property is submultiplicative. Indian Journal of Pure and Applied Mathematics, Indian National Science Academy, 2012, 43 (4), pp.303-307. <10.1007/s13226-012-0018-z>. <hal-01303277>
  • Mohammed El Azhari. On some automatic continuity theorems. Bulletin of the Belgian Mathematical Society ¨ Simon Stevin, Belgian Mathematical Society, 2003, 10 (4), pp.627-634. <hal-01303273>

Pré-publication, Document de travail5 documents

  • Mohammed El Azhari. Functional continuity of unital $B_{0}$-algebras with orthogonal bases. 5 pages. 2016. <hal-01205148v3>
  • Mohammed El Azhari. Multipliers of uniform topological algebras. 7 pages. 2016. <hal-01355345>
  • Mohammed El Azhari. Travaux de Husain et al. sur la continuité automatique des caractères. 10 pages. 2015. <hal-01144875v2>
  • Mohammed El Azhari. On the paper: Numerical radius preserving linear maps on Banach algebras. 2 pages. 2015. <hal-01292407>
  • Mohammed El Azhari. Positive linear functionals on BP*-algebras. 5 pages. 2015. <hal-01297816>